# SDR HEEA076852

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,372 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Relief Valve
- Part number: 206373902103
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELIEF VALVE KEPT RELEASING PRESSURE DOWN TO 2750 PSI.
